# SDR USAA2011122700027

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 10,739 hours, 4,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0901
- Condition: Defective
- Location: Evac Slide
- Part time: 28,357 hours, 10,054 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DOOR 3L NEEDS SLIDE PRESSURE CHECKED.  MAINTENANCE REMOVED AND REPLACED INFLATION RESERVOIR ASSEMBLY AT L-3 DOOR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-400-001.
